Title |
On neutrinoless double beta decay in the nu MSM
|
Creator |
Asaka Takehiko
Eijima Shintaro
Ishida Hiroyuki
|
Source Title |
PHYSICS LETTERS B
|
Volume | 762 |
Start Page | 371 |
End Page | 375 |
Journal Identifire |
ISSN 0370-2693
EISSN 1873-2445
|
Language |
eng
|
Resource Type | journal article |
Publisher |
ELSEVIER SCIENCE BV
|
Date of Issued | 2016-11-10 |
Access Rights | metadata only access |
Relation |
[DOI] 10.1016/j.physletb.2016.09.044
|
Remark | The work of T.A. was partially supported by JSPS KAKENHI Grant Numbers 15H01031, 25400249, and 26105508. T.A. thanks the Yukawa Institute for Theoretical Physics at Kyoto University, where this work was completed during the YITP-S-16-01 on The 44th Hokuriku Spring School. S.E. was supported by Swiss National Science Foundation (grant Nr. 200020_162927/1). |